Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 113, NWS Fort Worth, TX

October 25, 2009Delta County, Hopkins County, Lamar County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 25, 2009, 11:42 PM CDT for Delta County, Hopkins County, Lamar County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 25, 2009, 11:42 PM CDT (04:42 UTC)
Expired
Oct 26, 2009, 2:45 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Delta County, TX, Hopkins County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 206 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 2:10 AM CDTFLASH FLOOD3 Ne Paris, TXPORTION OF FM79 CLOSED NEAR LAKE CROOK DUE TO HIGH WATER.
Oct 26, 2:10 AM CDTFLASH FLOOD3 Nw Paris, TXPORTION OF FM79 CLOSED NEAR LAKE CROOK DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 148 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2288 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2288 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 260442
FFWFWD
TXC119-223-277-260745-
/O.NEW.KFWD.FF.W.0113.091026T0442Z-091026T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT SUN OCT 25 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DELTA COUNTY IN NORTHEAST TEXAS
  HOPKINS COUNTY IN NORTHEAST TEXAS
  LAMAR COUNTY IN NORTHEAST TEXAS

* UNTIL 245 AM CDT

* AT 1140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN 9 MILES NORTHEAST OF COOPER...MOVING
  EAST AT 30 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
  ALREADY FALLEN. ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH 245 
  AM CDT.  THESE STORMS HAVE A HISTORY OF PRODUCING FLASH FLOODING.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...PARIS...BLOSSOM AND DEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3391 9554 3388 9545 3387 9534 3390 9534
      3388 9529 3297 9530 3296 9532 3299 9586
      3385 9585 3386 9578 3390 9574 3390 9570
      3392 9564 3396 9559

$$


CAVANAUGH
1 follow-up statement
000 
WGUS74 KFWD 260651
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 AM CDT MON OCT 26 2009

TXC119-223-277-260745-
/O.CON.KFWD.FF.W.0113.000000T0000Z-091026T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR TX-DELTA TX-HOPKINS TX-
151 AM CDT MON OCT 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
HOPKINS...DELTA AND LAMAR COUNTIES...

AT 151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN 6 MILES NORTHWEST OF COOPER...MOVING
  EAST AT 30 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
  ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH     
  245 AM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE COOPER...COOPER LAKE PARK DOCTORS CREEK...SULPHUR SPRINGS...
COOPER LAKE PARK SOUTH SULPHUR...COMO...PARIS...BLOSSOM AND DEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3391 9554 3388 9545 3387 9534 3390 9534
      3388 9529 3297 9530 3296 9532 3299 9586
      3385 9585 3386 9578 3390 9574 3390 9570
      3392 9564 3396 9559

$$


82/JLD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 25, 10:56 PM CDT, 46 minutes earlier.

Area forecast discussion, Oct 25, 10:56 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT SUN OCT 25 2009

.UPDATE...
WILL ISSUE A QUICK UPDATE TO CLEAR 8 OF THE NORTHWEST COUNTIES
FROM THE WATCH. THE SEVERE THREAT BEHIND THE SQUALL LINE IS DIMINISHING.
WILL ALSO MAKE SOME MINOR ADJUSTMENT TO THE HOURLY GRIDS BASED ON
CURRENT TRENDS.

79

&&

.AVIATION...

FOR THE 00Z TAFS...MVFR WITH PERIODS OF POSSIBLE IFR CONDITIONS
EXPECTED THRU THE OVERNIGHT HOURS AS A COLD FRONT MOVES INTO NORTH
TEXAS. SPED UP THE TIMING OF THE WIND SHIFT A FEW HRS AS THE
PREFRONTAL TROUGH WILL EFFECTIVELY VEER WINDS AROUND TO THE
NORTHWEST WELL AHEAD OF THE TRUE COLD FRONT. THE COLD FRONT
ITSELF...THE DEEPER COLD AIR SITUATED OVER THE TX PANHANDLE EAST
INTO WESTERN OK ATM WILL NOT MAKE MUCH DIFFERENCE IN WIND
DIRECTION...BUT MAY CAUSE WIND SPEEDS TO INCREASE A FEW KTS AS IT
MOVES THRU. AS THE PREFRONTAL TROUGH MOVES THRU...INCREASING
CONFIDENCE IN A LINE OF CONVECTION MOVING INTO METROPLEX TAF SITES
IN THE 05 TO 09Z TIME FRAME. SHOULD SEE THE HEAVIEST RAINFALL
WITHIN THIS WINDOW...AND LIKELY THE WORST FLIGHT CATEGORIES AS
WELL. 21 AND 22Z LAMP GUIDANCE WAS BECOMING MORE OPTIMISTIC ABOUT
PREVAILING CIG HEIGHTS...SO KEPT PREVAILING CIGS JUST ABOVE IFR
LVLS FOR NOW. IFR/LIFR CONDITIONS LIKELY WHEN HEAVIER RAIN MOVES
OVER THE METROPLEX. THE TRUE COLD FRONT STILL LOOKS TO MOVE THRU
AROUND 09Z...AND AFTER IT MOVES THRU EXPECT TO SEE A DECREASE IN
OVERALL INTENSITY OF RAIN SHOWERS/TSTMS AS DEEPER COLD AIR INVADES
THE REGION. WITH THE UPPER TROUGH HOLDING OFF TO THE WEST FOR THE
NEXT 24 HRS...THINK THAT AFT 09Z WE WILL SEE ON AND OFF RAIN
SHOWER ACTIVITY THRU THE DAY ON MONDAY...POSSIBLY INTO MONDAY
EVENING.

TONIGHT...MVFR. PERIODS OF IFR/LIFR ASSOCIATED WITH PRECIPITATION
MOVING OVER TAF SITES.

MONDAY...MVFR. ON AND OFF RAIN POSSIBLE ALL DAY.

MONDAY NIGHT...MVFR. RAIN SHOWER ACTIVITY SHOULD DIMINISH FROM
WEST TO EAST.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SUN OCT 25 2009/
LOOKS LIKE SHOWERS/THUNDERSTORMS WILL BEGIN IN THE NORTHWEST THIS
EVENING...AND TRANSITION SOUTHEAST OVERNIGHT. FLASH FLOODING
STILL APPEARS TO BE THE MAIN THREAT...BUT A FEW STRONG STORMS MAY
DEVELOP THROUGH THE EARLY MORNING HOURS. STORM TOTAL QPF RUNS UP
TO OVER 3 INCHES IN EASTERN COUNTIES...AND THAT AMOUNT OF WATER
SHOULD PRODUCE AT LEAST LOCALIZED FLOODING AND RIVER FLOODING AS
WELL.

GFS HANGS ONTO PRECIPITATION THROUGH TUESDAY AFTERNOON...UNTIL
AFTER THE UPPER LOW TRANSITIONS NORTHEAST OF THE AREA...AND I
HAVE KEPT POPS THROUGH 1 PM. COVERAGE IS LIKELY TO BE
SCATTERED...SO I UNDERCUT THE GFS LIKELY POPS WITH CHANCE P0PS.
WINDS SWITCH BACK TO SOUTH LATE TUESDAY AHEAD OF THURSDAY/S COLD
FRONT. AGAIN PRECIP APPEARS LIKELY...BUT AFTER THAT SYSTEM
TRANSITIONS THROUGH NORTH TEXAS LOOKS DRY THROUGH DAY 7.   84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  59  50  70  56 / 100  90  50  20  10
WACO, TX              61  61  50  71  58 / 100 100  50  10  10
PARIS, TX             56  60  49  62  53 / 100 100  60  40  10
DENTON, TX            53  57  49  69  56 / 100  80  40  20  10
MCKINNEY, TX          55  59  49  68  54 / 100  90  50  20  10
DALLAS, TX            56  59  50  69  56 / 100  90  50  20  10
TERRELL, TX           57  61  49  68  56 / 100 100  60  20  10
CORSICANA, TX         60  60  49  70  57 /  90 100  60  20  10
TEMPLE, TX            62  62  48  72  58 /  90 100  50   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ091>095-102>107-
117>123-131>135-142>148-156>162-174-175.

&&

69/79
Hazardous weather outlook, Oct 25, 8:06 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT SUN OCT 25 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
806 PM CDT SUN OCT 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS FOR AREAS GENERALLY
ALONG AND NORTH OF A COMANCHE TO ATHENS LINE THROUGH 1 AM CDT. THE
PRIMARY SEVERE WEATHER THREAT IS LARGE HAIL...HOWEVER DAMAGING
OUTFLOW WINDS AND AN ISOLATED TORNADO CANNOT BE RULED OUT. THE
OVERALL SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AFTER 1 AM
CDT.

ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH
MAY LEAD TO FLASH FLOODING. SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO PRODUCE HEAVY RAINFALL THROUGHOUT THE OVERNIGHT HRS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF MODERATE TO HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE TO
MOVE ACROSS NORTH TEXAS THROUGH MONDAY. HEAVY RAINFALL WILL BE
THE MAIN THREAT WITH AREAS OF FLOODING LIKELY. RAINFALL WILL END
FROM WEST TO EAST IN THE AFTERNOON HOURS MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AGAIN
LATE WEDNESDAY AND THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR AREAS ALONG AND NORTH OF A
COMANCHE TO ATHENS LINE THROUGH 1 AM CDT.

CAVANAUGH

In the hours before

Local storm report, Oct 25, 10:53 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CDT SUN OCT 25 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      TRENTON                 33.43N  96.35W
10/25/2009                   FANNIN             TX   AMATEUR RADIO

            STREET FLOODING IN TRENTON

42/MM
Local storm report, Oct 25, 10:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT SUN OCT 25 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     TRENTON                 33.43N  96.35W
10/25/2009  M58 MPH          FANNIN             TX   AMATEUR RADIO

            MEASURED 58 MPH WIND GUST IN TRENTON

42/MM
Local storm report, Oct 25, 11:01 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 PM CDT SUN OCT 25 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     FLASH FLOOD      2 SW CLEBURNE           32.33N  97.42W
10/25/2009                   JOHNSON            TX   AMATEUR RADIO

            HIGH WATER RESCUE IN PROGRESS NEAR LAKE PAT CLEBURNE

42/MM
Local storm report, Oct 25, 11:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT SUN OCT 25 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     LIGHTNING        TRENTON                 33.43N  96.35W
10/25/2009                   FANNIN             TX   AMATEUR RADIO

            LIGHTNING STRIKE TO HOUSE IN TRENTON LOCAL LAW
            ENFORCEMENT CURRENTLY RESPONDING

42/MM
Special weather statement, Oct 25, 11:23 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 PM CDT SUN OCT 25 2009

TXZ144-260500-
BOSQUE TX-
1123 PM CDT SUN OCT 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY

AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
MERIDIAN STATE PARK.

SMALL HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3212 9755 3195 9742 3193 9742 3190 9738
      3169 9773 3168 9776 3192 9793
TIME...MOT...LOC 0423Z 240DEG 21KT 3186 9781

SCHULTZ
Special weather statement, Oct 25, 11:39 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT SUN OCT 25 2009

TXZ134-260515-
ELLIS TX-
1139 PM CDT SUN OCT 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  ELLIS COUNTY

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LANCASTER TO 15 MILES SOUTHEAST OF ALVARADO...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...BARDWELL...ENNIS...
FERRIS...ITALY...PALMER...RED OAK AND WAXAHACHIE.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTH CENTRAL AND NORTHEASTERN TEXAS.

LAT...LON 3207 9693 3224 9705 3255 9682 3255 9662
      3249 9650 3247 9650 3242 9645 3238 9644
      3236 9645 3234 9642
TIME...MOT...LOC 0439Z 281DEG 18KT 3253 9668 3225 9703

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 7:43 PM CDTRiver Flood WarningFWDDelta, Hopkins3 days
Oct 25, 7:49 PM CDTSpecial Weather StatementFWDCooke26 min
Oct 25, 7:57 PM CDTSpecial Weather StatementFWDMontague33 min
Oct 25, 8:07 PM CDTSpecial Weather StatementFWDWise23 min
Oct 25, 8:11 PM CDTSpecial Weather StatementFWDCooke34 min
Oct 25, 8:13 PM CDTSevere Thunderstorm WarningFWDMontague29 min
Oct 25, 8:19 PM CDTSevere Thunderstorm WarningFWDCooke, Denton56 min
Oct 25, 8:26 PM CDTSpecial Weather StatementFWDPalo Pinto34 min
Oct 25, 8:28 PM CDTSpecial Weather StatementFWDWise32 min
Oct 25, 8:30 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant60 min
Oct 25, 8:32 PM CDTSevere Thunderstorm WarningFWDErath58 min
Oct 25, 8:35 PM CDTFlash Flood WarningFWDCooke, Denton, Grayson3 hr
Oct 25, 8:44 PM CDTSevere Thunderstorm WarningFWDWise61 min
Oct 25, 8:49 PM CDTSevere Thunderstorm WarningFWDParker56 min
Oct 25, 8:52 PM CDTFlash Flood WarningFWDParker2 hr
Oct 25, 8:58 PM CDTFlash Flood WarningFWDComanche, Erath2 hr
Oct 25, 8:58 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson77 min
Oct 25, 9:01 PM CDTSevere Thunderstorm WarningFWDCooke41 min
Oct 25, 9:05 PM CDTSevere Thunderstorm WarningFWDComanche55 min
Oct 25, 9:23 PM CDTSevere Thunderstorm WarningFWDTarrant82 min
Oct 25, 9:34 PM CDTSpecial Weather StatementFWDRockwall26 min
Oct 25, 9:41 PM CDTSevere Thunderstorm WarningFWDCollin64 min
Oct 25, 9:45 PM CDTFlash Flood WarningFWDCollin, Grayson3 hr
Oct 25, 10:00 PM CDTSevere Thunderstorm WarningFWDJohnson60 min
Oct 25, 10:03 PM CDTFlash Flood WarningFWDTarrant117 min
Oct 25, 10:07 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson68 min
Oct 25, 10:25 PM CDTFlash Flood WarningFWDJohnson2 hr
Oct 25, 10:27 PM CDTSpecial Weather StatementFWDDallas33 min
Oct 25, 10:37 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant53 min
Oct 25, 10:38 PM CDTFlash Flood WarningFWDDallas112 min
Oct 25, 10:50 PM CDTSpecial Weather StatementFWDEllis25 min
Oct 25, 10:51 PM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Oct 25, 11:19 PM CDTFlash Flood WarningFWDEllis116 min
Oct 25, 11:23 PM CDTSpecial Weather StatementFWDBosque37 min
Oct 25, 11:39 PM CDTSpecial Weather StatementFWDEllis36 min
Oct 25, 11:50 PM CDTSpecial Weather StatementFWDHill25 min
Oct 25, 11:57 PM CDTAreal Flood WarningFWDCooke, Denton, Grayson3 hr
Oct 26, 12:11 AM CDTFlash Flood WarningFWDBosque, Hill3 hr
Oct 26, 12:23 AM CDTRiver Flood WarningFWDCollin58 hr
Oct 26, 12:23 AM CDTRiver Flood WarningFWDCollin32 hr
Oct 26, 12:34 AM CDTRiver Flood WarningFWDTarrant4 hr
Oct 26, 12:41 AM CDTSpecial Weather StatementFWDMcLennan34 min
Oct 26, 12:45 AM CDTAreal Flood WarningFWDCollin, Grayson3 hr
Oct 26, 1:09 AM CDTRiver Flood WarningFWDDallas57 hr
Oct 26, 1:18 AM CDTAreal Flood AdvisoryFWDCoryell, Lampasas, McLennan117 min
Oct 26, 1:27 AM CDTAreal Flood AdvisoryFWDNavarro2 hr
Oct 26, 1:41 AM CDTFlash Flood WarningFWDFannin, Hunt2 hr
Oct 26, 2:09 AM CDTAreal Flood AdvisoryFWDLimestone2 hr
Oct 26, 2:21 AM CDTRiver Flood WarningFWDHunt51 hr
Oct 26, 2:34 AM CDTFlash Flood WarningFWDLimestone116 min
Oct 26, 2:44 AM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar2 hr
Oct 26, 2:57 AM CDTAreal Flood AdvisoryFWDFreestone3 hr
Oct 26, 3:22 AM CDTAreal Flood AdvisoryFWDFalls3 hr
Oct 26, 3:32 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Oct 26, 3:43 AM CDTAreal Flood WarningFWDHunt, Kaufman4 hr
Oct 26, 4:02 AM CDTSpecial Weather StatementFWDHunt28 min
Oct 26, 4:11 AM CDTAreal Flood AdvisoryFWDRains, Van Zandt4 hr
Oct 26, 4:43 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar3 hr
Oct 26, 4:46 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson3 hr
Oct 26, 5:04 AM CDTAreal Flood AdvisoryFWDBosque4 hr
Oct 26, 5:30 AM CDTFlash Flood WarningFWDLeon, Milam, Robertson2 hr
Oct 26, 7:28 AM CDTAreal Flood WarningFWDLeon, Robertson3 hr
Oct 26, 8:56 AM CDTAreal Flood WarningFWDHunt, Kaufman5 hr
Oct 26, 9:11 AM CDTRiver Flood WarningFWDLimestone45 hr
Oct 26, 9:34 AM CDTRiver Flood WarningFWDHunt, Rockwall45 hr
Oct 26, 9:44 AM CDTAreal Flood WarningFWDRains, Van Zandt4 hr
Oct 26, 9:47 AM CDTAreal Flood WarningFWDNavarro6 hr
Oct 26, 10:09 AM CDTRiver Flood WarningFWDNavarro59 hr
Oct 26, 10:33 AM CDTAreal Flood WarningFWDAnderson, Falls, Freestone, Leon, Limestone, Robertson4 hr
Oct 26, 1:52 PM CDTRiver Flood WarningFWDEllis, Kaufman7 hr
Oct 26, 2:08 PM CDTRiver Flood WarningFWDLeon, Robertson5 days
Oct 26, 3:43 PM CDTAreal Flood WarningFWDNavarro3 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.